# SDR AALA20110930TUL14

- Difficulty date: September 30, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N674AN
- Make and model: Boeing 757223
- Aircraft serial: 29424
- Aircraft time: 43,125 hours, 14,759 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: CBE12641
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT GALLEY MOUNT IN AFT GALLEY AREA CORRODED.  INSTALLED NEW MOUNT PER SRM 51-10-02-0G.
